# SDR CALA2013101792154

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 44,882 hours, 18,214 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT CTL AILERON SERVO FAULT.  R G AIL SERVO AMBER ON FLT CTL PAGE.  ALSO HAD MOMENTARY FLT CTL ELAC 1 FAULT.  RESET, NO HELP.  DEFERRED IAW MEL 2714R.  R H GREEN AIL SERVO CONNECTOR 33CE2 HAS BEEN DISCONNECTED & STOWED.
